Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 86, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 5, 2017, 3:41 PM CDT for Breckinridge County, Meade County, Kentucky; Perry County, Indiana. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2017, 3:41 PM CDT (20:41 UTC)
- Expired
- Apr 5, 2017, 4:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Perry County, IN, Breckinridge County, KY, Meade County, KY
The radar
The Louisville radar (KLVX), 61 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 3:56 PM CDT | HAIL 0.75 | 2 Wnw Hardinsburg, KY | PEA TO DIME HAIL. |
| Apr 5, 4:21 PM CDT | TSTM WND DMG | 1 Nne Irvington, KY | POWER LINES DOWN ON KY 79. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 1:50 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1902 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
785
WUUS53 KLMK 052041
SVRLMK
INC123-KYC027-163-052115-
/O.NEW.KLMK.SV.W.0086.170405T2041Z-170405T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
441 PM EDT WED APR 5 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Southeastern Perry County in south central Indiana...
Southwestern Meade County in central Kentucky...
Breckinridge County in central Kentucky...
* Until 515 PM EDT/415 PM CDT/
* At 441 PM EDT/341 PM CDT/, a severe thunderstorm was located 9
miles southwest of Hardinsburg, moving northeast at 55 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Brandenburg, Hardinsburg, Webster, Irvington, Ekron, Guston,
Mcquady, Mystic, Raymond and Frymire.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM EDT/900 PM CDT/ for
south central Indiana...and central Kentucky.
LAT...LON 3766 8664 3766 8662 3769 8664 3794 8653
3802 8653 3810 8647 3799 8613 3758 8646
3761 8648 3760 8651 3762 8649 3762 8650
3761 8654 3760 8654 3760 8652 3759 8654
3759 8658 3758 8657 3760 8663 3762 8664
TIME...MOT...LOC 2041Z 203DEG 49KT 3766 8655
HAIL...2.00IN
WIND...60MPH
$$
DM3 follow-up statements
131
WWUS53 KLMK 052050
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
450 PM EDT WED APR 5 2017
INC123-052100-
/O.CAN.KLMK.SV.W.0086.000000T0000Z-170405T2115Z/
Perry IN-
450 PM EDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PERRY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
A tornado watch remains in effect until 1000 PM EDT/900 PM CDT/ for
central Kentucky.
LAT...LON 3771 8658 3808 8642 3799 8613 3765 8641
TIME...MOT...LOC 2050Z 203DEG 49KT 3778 8649
$$
KYC027-163-052115-
/O.CON.KLMK.SV.W.0086.000000T0000Z-170405T2115Z/
Meade KY-Breckinridge KY-
450 PM EDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM
EDT/415 PM CDT/ FOR CENTRAL MEADE AND CENTRAL BRECKINRIDGE
COUNTIES...
At 450 PM EDT/350 PM CDT/, a severe thunderstorm was located over
Hardinsburg, moving northeast at 55 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Brandenburg, Hardinsburg, Webster, Irvington, Ekron, Guston, Mcquady,
Mystic, Raymond and Frymire.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
&&
A tornado watch remains in effect until 1000 PM EDT/900 PM CDT/ for
central Kentucky.
LAT...LON 3771 8658 3808 8642 3799 8613 3765 8641
TIME...MOT...LOC 2050Z 203DEG 49KT 3778 8649
HAIL...1.50IN
WIND...60MPH
$$
DM780
WWUS53 KLMK 052102
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
502 PM EDT WED APR 5 2017
KYC027-163-052115-
/O.CON.KLMK.SV.W.0086.000000T0000Z-170405T2115Z/
Meade KY-Breckinridge KY-
502 PM EDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM
EDT/415 PM CDT/ FOR CENTRAL MEADE AND CENTRAL BRECKINRIDGE
COUNTIES...
At 502 PM EDT/402 PM CDT/, a severe thunderstorm was located 10 miles
north of Hardinsburg, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Brandenburg, Webster, Irvington, Guston, Raymond, Frymire, Clifton
Mills, Haysville, Sirocco and Payneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
&&
A tornado watch remains in effect until 1000 PM EDT/900 PM CDT/ for
central Kentucky.
LAT...LON 3783 8646 3806 8636 3799 8613 3778 8632
TIME...MOT...LOC 2102Z 203DEG 49KT 3793 8641
HAIL...1.00IN
WIND...60MPH
$$
DM841
WWUS53 KLMK 052106 CCA
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
506 PM EDT WED APR 5 2017
KYC027-163-052115-
/O.COR.KLMK.SV.W.0086.000000T0000Z-170405T2115Z/
Meade KY-Breckinridge KY-
506 PM EDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM
EDT/415 PM CDT/ FOR CENTRAL MEADE AND CENTRAL BRECKINRIDGE
COUNTIES...
At 506 PM EDT/406 PM CDT/, a severe thunderstorm was located 12 miles
west of Brandenburg, moving northeast at 55 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Brandenburg, Webster, Irvington, Guston, Raymond, Frymire, Clifton
Mills, Haysville, Sirocco and Payneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM EDT/900 PM CDT/ for
central Kentucky.
LAT...LON 3783 8646 3806 8636 3799 8613 3778 8632
TIME...MOT...LOC 2102Z 203DEG 49KT 3793 8641
HAIL...1.50IN
WIND...60MPH
$$
DMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 1:02 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Apr 5, 1:02 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion National Weather Service Louisville KY 202 PM EDT Wed Apr 5 2017 .Short Term...(This evening through Thursday night) Issued at 200 PM EDT Wed Apr 5 2017 ...Severe Storms Likely this Afternoon/Evening... ...Windy Conditions Late Tonight and Thursday... Broad area of low pressure, 999 mb, extends from central MO to southern IL, with a warm front extending across southern IN this hour. Sunshine warming up the warm sector quickly, but dewpoints have stayed down according to area observations. Narrow area of higher dewpoints over western TN this hour, but very narrow. Still focused on potential for very large hail and damaging wind gusts as cold pools come out of supercells. Looking at a better tornado threat in a couple of areas, one over southern Indiana, along the front and another across Lake Cumberland as LCL's start to fall. Even outside of these storms, expect gusty winds because of the pressure gradient associated with that low pressure. The gradient will stick around overnight and Thursday. In fact, looking at very windy conditions for the day Thursday, as much colder air pours in. Likely we will issue a Wind Advisory later tonight for that Thursday period, with gusts to around 40 mph. In addition to the wind, expect showery conditions as moisture wraps around the upper low travelling by to our north. We may see a brief transition to rain/snow mix or just snow by daybreak Friday. && .Long Term...(Friday through Wednesday) Issued at 230 PM EDT Wed Apr 5 2017 ...Freezing Temperatures May Return Early Saturday... Friday morning will be near freezing, but with windy conditions not expecting frost development. Saturday morning, high pressure will move across the TN Valley, and that looks to be a better chance for a freeze, especially in our normally colder locations. High pressure then shifts east of the region and we should have another warmup in store for the end of the weekend and the beginning of the next work week. Our next good rain chance will come in Monday night, as a cold front approaches. && .Aviation...(18Z TAF Issuance) Issued at 110 PM EDT Wed Apr 5 2017 Well...strong low pressure system over MO will move into the CWA by 21z bringing a strong risk of severe storms across KY. Ahead of this system, winds will slowly veer to the SE and S and increase to 10 to 18 mph later this afternoon and this evening. A potent cold front will move through tonight with winds shifting to more westerly. Ahead of the cold front in the warm sector expect 30% coverage of shra/tsra from 20z through 03z. We are looking for 20-30% coverage of supercells to develop west of I 65 between 18-20z and move rapidly to the NE at 50 mph. These will produce very large hail, damaging winds and isolated tornadoes. All aircraft flying into all 3 airports should practice tsra avoidance procedures for all supercell thunderstorms. Very large hail from supercells. Storms will be widely scattered so will continue to carry VCTS for now. But will be monitoring closely should one affect any of the sites. My hunch is LEX will have thunderstorms around 00z timeframe. The storms will move out this evening. Light showers will develop behind the cold front and move in late tonight and continue into Thursday. The story on Thursday will be MVFR CIGS, and very gusty winds from the west of 20 gusting to 35 mph staring at 16z. Cold raw dreary day on the flight line for sure. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Short Term...RJS Long Term...RJS Aviation...JDG
Hazardous weather outlook, Apr 5, 1:57 PM CDT, 1 hour 44 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 257 PM EDT Wed Apr 5 2017 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-061900- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 257 PM EDT Wed Apr 5 2017 /157 PM CDT Wed Apr 5 2017/ ...TORNADO WATCH 127 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...This Afternoon and Tonight. Scattered to numerous storms are likely this afternoon and evening as a cold front approaches the region. Some of these storms will become quite vigorous with severe weather likely to 10 PM EDT. Damaging winds, large to very large hail, and a few tornadoes are all possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Cold conditions will return to the area behind the strong cold front. As a result, light snow may mix in with rain showers Friday morning. Temperatures will fall close to the freezing mark Saturday morning with frost or a freeze possible. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report hail of any size, strong winds or wind damage, and any rotation in storms today. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. RJS
In the hours before
Local storm report, Apr 5, 3:10 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM HAIL IRVINGTON 37.88N 86.29W
04/05/2017 E0.88 INCH BRECKINRIDGE KY PUBLIC
&&
MRCLocal storm report, Apr 5, 3:16 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
416 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL HARNED 37.75N 86.41W
04/05/2017 E1.50 INCH BRECKINRIDGE KY LAW ENFORCEMENT
&&
MRCSpecial weather statement, Apr 5, 3:27 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Louisville KY
427 PM EDT WED APR 5 2017
INZ090-091-KYZ030-052045-
Floyd-Harrison-Jefferson-
427 PM EDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HARRISON...CENTRAL
FLOYD AND WEST CENTRAL JEFFERSON COUNTIES...
At 427 PM EDT, a strong thunderstorm was located 8 miles southeast of
Corydon, moving northeast at 50 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Louisville, New Albany, Shively, St. Dennis, Pleasure Ridge Park,
Clarksville, Galena, Lanesville, Elizabeth and New Middletown.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A tornado watch remains in effect until 1000 PM EDT for south central
Indiana...and central Kentucky.
LAT...LON 3838 8593 3831 8579 3829 8579 3829 8577
3827 8575 3827 8573 3826 8571 3803 8603
3812 8611
TIME...MOT...LOC 2027Z 216DEG 44KT 3812 8603
RJSLocal storm report, Apr 5, 3:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
439 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL RAMSEY 38.32N 86.15W
04/05/2017 E0.75 INCH HARRISON IN PUBLIC
DIME SIZE HAIL.
&&
MRCSpecial weather statement, Apr 5, 3:40 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Louisville KY
440 PM EDT WED APR 5 2017
INZ076-083-084-089-052115-
Crawford-Orange-Perry-Dubois-
440 PM EDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DUBOIS...
NORTHWESTERN CRAWFORD...NORTHWESTERN PERRY AND SOUTHWESTERN ORANGE
COUNTIES...
At 440 PM EDT/340 PM CDT/, a strong thunderstorm was located 11 miles
northeast of Holiday World, moving northeast at 40 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
English, Birdseye, Riceville, Ethel, Sassafras, Bristow, Celina,
Taswell, Mentor and Eckerty.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A tornado watch remains in effect until 1000 PM EDT/900 PM CDT/ for
south central Indiana.
LAT...LON 3848 8663 3837 8638 3807 8673 3815 8681
3816 8680 3818 8680 3818 8679 3821 8679
3821 8682
TIME...MOT...LOC 2040Z 222DEG 36KT 3820 8675
RJSLocal storm report, Apr 5, 3:41 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
441 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL GEORGETOWN 38.30N 85.97W
04/05/2017 E0.88 INCH FLOYD IN BROADCAST MEDIA
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 2:16 PM CDT | Special Weather Statement | LMK | Hancock | 29 min |
| Apr 5, 2:22 PM CDT | Special Weather Statement | LMK | Grayson | 23 min |
| Apr 5, 2:33 PM CDT | Special Weather Statement | LMK | Butler | 12 min |
| Apr 5, 2:37 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade | 23 min |
| Apr 5, 2:43 PM CDT | Special Weather Statement | LMK | Breckinridge | 17 min |
| Apr 5, 2:57 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 22 min |
| Apr 5, 3:02 PM CDT | Special Weather Statement | LMK | Butler | 13 min |
| Apr 5, 3:22 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Ohio | 23 min |
| Apr 5, 3:28 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Simpson, Warren | 32 min |
| Apr 5, 3:36 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 24 min |
| Apr 5, 3:50 PM CDT | Special Weather Statement | LMK | Bullitt | 25 min |
| Apr 5, 3:55 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson, Warren | 35 min |
| Apr 5, 4:00 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 15 min |
| Apr 5, 4:01 PM CDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin | 29 min |
| Apr 5, 4:04 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Warren | 26 min |
| Apr 5, 4:10 PM CDT | Special Weather Statement | LMK | Henry, Oldham, Trimble | 35 min |
| Apr 5, 4:10 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 20 min |
| Apr 5, 4:19 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 26 min |
| Apr 5, 4:22 PM CDT | Special Weather Statement | LMK | Madison | 23 min |
| Apr 5, 4:23 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Grayson, Hardin, Hart, Larue and 1 more | 37 min |
| Apr 5, 4:24 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 21 min |
| Apr 5, 4:26 PM CDT | Severe Thunderstorm Warning | LMK | Edmonson, Warren | 17 min |
| Apr 5, 4:28 PM CDT | Tornado Warning | LMK | Bullitt, Hardin, Nelson | 32 min |
| Apr 5, 4:32 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Simpson, Warren | 28 min |
| Apr 5, 4:39 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Shelby, Spencer | 36 min |
| Apr 5, 4:42 PM CDT | Tornado Warning | LMK | Hart | 18 min |
| Apr 5, 4:52 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Nelson, Shelby, Spencer | 23 min |
| Apr 5, 4:53 PM CDT | Special Weather Statement | LMK | Cumberland | 37 min |
| Apr 5, 4:55 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Green, Hart, Metcalfe | 23 min |
| Apr 5, 4:57 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 33 min |
| Apr 5, 5:01 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Metcalfe, Monroe, Russell | 44 min |
| Apr 5, 5:07 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Henry | 23 min |
| Apr 5, 5:14 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Hart, Metcalfe, Taylor | 31 min |
| Apr 5, 5:14 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Nelson, Shelby, Spencer, Woodford | 31 min |
| Apr 5, 5:15 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Metcalfe, Monroe | 45 min |
| Apr 5, 5:24 PM CDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Taylor, Washington | 36 min |
| Apr 5, 5:30 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 31 min |
| Apr 5, 5:33 PM CDT | Special Weather Statement | LMK | Washington | 27 min |
| Apr 5, 5:34 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Franklin, Harrison, Jessamine, Scott and 1 more | 41 min |
| Apr 5, 5:36 PM CDT | Tornado Warning | LMK | Adair, Taylor | 24 min |
| Apr 5, 5:39 PM CDT | Special Weather Statement | LMK | Larue | 21 min |
| Apr 5, 5:42 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Metcalfe | 48 min |
| Apr 5, 5:51 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion, Taylor | 24 min |
| Apr 5, 5:55 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Marion, Mercer, Washington | 35 min |
| Apr 5, 5:56 PM CDT | Tornado Warning | LMK | Harrison, Scott | 19 min |
| Apr 5, 6:05 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Metcalfe, Russell, Taylor | 25 min |
| Apr 5, 6:08 PM CDT | Tornado Warning | LMK | Boyle, Casey, Lincoln | 22 min |
| Apr 5, 6:08 PM CDT | Tornado Warning | LMK | Bourbon, Harrison | 22 min |
| Apr 5, 6:10 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette | 20 min |
| Apr 5, 6:20 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Fayette, Garrard, Jessamine, Madison, Mercer and 1 more | 25 min |
| Apr 5, 6:20 PM CDT | Tornado Warning | LMK | Boyle, Lincoln | 25 min |
| Apr 5, 6:22 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 23 min |
| Apr 5, 6:31 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Lincoln, Taylor | 29 min |
| Apr 5, 6:32 PM CDT | Tornado Warning | LMK | Boyle, Garrard, Jessamine, Mercer | 28 min |
| Apr 5, 6:36 PM CDT | Special Weather Statement | LMK | Scott | 24 min |
| Apr 5, 6:47 PM CDT | Tornado Warning | LMK | Fayette, Garrard, Jessamine, Madison | 13 min |
| Apr 5, 6:54 PM CDT | Wind Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 3 hr |
| Apr 5, 6:58 PM CDT | Severe Thunderstorm Warning | LMK | Clinton | 14 min |
| Apr 5, 2:47 PM CDT | Special Weather Statement | LMK | Orange | 28 min |
| Apr 5, 2:58 PM CDT | Special Weather Statement | LMK | Crawford | 32 min |
| Apr 5, 3:27 PM CDT | Special Weather Statement | LMK | Floyd | 18 min |
| Apr 5, 3:34 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison | 26 min |
| Apr 5, 3:40 PM CDT | Special Weather Statement | LMK | Crawford | 35 min |
| Apr 5, 3:53 PM CDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison | 22 min |
| Apr 5, 3:56 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Scott | 19 min |
| Apr 5, 4:15 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison, Scott, Washington | 45 min |
| Apr 5, 4:16 PM CDT | Special Weather Statement | LMK | Jefferson | 29 min |
| Apr 5, 5:10 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison | 20 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.